# SDR DHL200180259C

- Difficulty date: November 23, 2000
- Submitted: January 9, 2001
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46076
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPT FLOOR TRACK 3 LT SHOWS CORROSION AT STA 660-700.  CUT OUT DAMAGED FLOOR TRACK AND FABRICATED SPLICE PER SRM 53-2-3.  CLEANED,TREATED AND PRIMED PER SRM 51-1-8B.  INSTALLED SPLICE AND NEW TRACK SEGMENT PER SRM 53-2-3.
